Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Side effect of pregency pills

I am taking the pregency pill after every sex .. please can u tell me what is tthe side effect of pregency pill..
Asked On : Thu, 10 Sep 2009
Answers:  3 Views:  1220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

there are rules for taking pregnancy pills. normally we take a pill everyday for 21 days then we stop for one week to have the period; this can reduces side effects because our body will be accostomed after three monthes.but if we take it only after sex, contraception reduces and the risk is high.

Answered: Sat, 12 Sep 2009
  User's Response
welcome to health care magic
taking contraceptives like pills can cause harmonal imbalance that can produce various symptoms like nausea feeling,headache, giddiness,acidity,weight gain etc.
Answered: Wed, 3 Aug 2011
  User's Response

I was also taking pregnency pill after sex. I used get vomiting sensation, giddiness, weight gain, some times spotting. So better take thsi pill after consulting your gynecologist.

Answered: Fri, 11 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor